Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Hormonal problems causing lack of facial hair - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2436 Questions

User :   hi
Doctor :   hi
User :   i have a serious problem
Doctor :  
how can i help you
Doctor :  
ok
User :   i am 20 yeard old but i look like i am 12
Doctor :  
tell me
User :   why is this?
Doctor :  
ok
User :   i have no facial hair
Doctor :  
is it by looks or height
User :   looks
Doctor :  
ok
Doctor :  
then it must be an harmonal problem
User :   can it be cured
Doctor :  
any one in the famoily have this kind of problem
User :   no
User :   just me
User :   i am 20 but i look like i am 12 years old
Doctor :  
if it is due to harmonal it can be
Doctor :  
ok
User :   i use a gel called testerone gel
Doctor :  
what about axillary hair
User :   what is that?
Doctor :  
ok, is it helpful
User :   no not really
Doctor :  
hair in the armpit
User :   erm i have a little
Doctor :  
on the scalp
User :   a little
Doctor :  
ok
Doctor :  
see it is difficult to treat if its heriditary
User :   i just want to have facial hair
User :   that is my main concern
Doctor :  
its better to consult a tricologist\
Doctor :  
yes i understand

Doctor :  
is their atleast fine hairs
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor